# SDR AALA20021203

- Difficulty date: August 19, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Aircraft: N205AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49155
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 591012169
- Condition: Malfunctioned
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

RDU - FLT 735 - EN ROUTE RDU-ORD, CLIMBING THROUGH 27,000 FEET TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED.  LIGHT EXTINGUISHED AFTER ACCOMPLISHING CHECKLIST AFTER APPROXIMATELY 1 MINUTE LIGHT ILLUMINATED AGAIN.  RETURNED RDU AND LANDED WITHOUT INCIDENT.  REPLACED RIGHT ACM AND AUGMENTATION VALVE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
